Differential and Integral Equations

Infinitely many solutions for a class of differential inclusions involving the $p$-biharmonic

Giuseppina Barletta and Roberto Livrea

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence of infinitely many solutions for differential inclusions depending on two positive parameters and involving the $p$-biharmonic operator is established via variational methods.

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 1157-1167.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858569

Mathematical Reviews number (MathSciNet)
MR3100084

Zentralblatt MATH identifier
1299.35089

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Barletta, Giuseppina; Livrea, Roberto. Infinitely many solutions for a class of differential inclusions involving the $p$-biharmonic. Differential Integral Equations 26 (2013), no. 9/10, 1157--1167. https://projecteuclid.org/euclid.die/1372858569


Export citation